# SDR IPXA2022102187334

- Difficulty date: October 20, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5378103821500
- Condition: Cracked
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMDC L/H SIDE FLOOR LEVEL WEB ARM AT FRAME 38.2 HAS CRACKREMOVED AND INSTALLED NEW WEB IAW SRM 51-40-21
